# SDR M0516

- Difficulty date: July 2, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N555BH
- Make and model: Bell 407
- Aircraft serial: 53201
- Aircraft time: 1,375 hours, 2,050 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Tail Boom
- Part number: 407530014101
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DETECTED FROM RIVET ATTACHING LT DOUBLER REQUIRED BY ASB 407-01-48 / AD 2003-05-03. CRACK EXTENDED FROM FIRST RIVET ABOVE HI-LOK RIVET ON FORWARD EDGE OF DOUBLER. VISIBLE CRACK APPROX .6250 INCH LONG DISAPPEARED UNDER DOUBLER. TOTAL LENGTH UNKNOWN. TAIL BOOM FORWARDED TO MFG FOR INVESTIGATION.
